# SDR RRXA98023

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws  69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, PERFORMED INSPECTION PROCEDURES IAW DC-8 (SB 57-88).  RIGHT WING LOWER SURFACE AT STA 69.5 FOUND RIVET HOLES 1, 2, 3, 4, 5, B, D AND E HAD CRACKS BEYOND LIMITATIONS IAW (BAC).  REWORK HOLES AND REPAIRED BY DOUBLER REPAIR IAW SB 57-88 AND FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04123.
